# SDR ASAA2023090845002

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,294 hours, 14,013 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000 FOUND MAINT MSG 77-20861 THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE. ENG #1 ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
